Home » Frequently asked Questions on Health » Has my brother’s blood sugar level increased due to medicines?

Has my brother’s blood sugar level increased due to medicines?

Q: My 84 years old brother has been prescribed medicines Fenofibrate, Atrovstatin, Ranozex, Metapure after a heart surgery. His cholesterol is normal because of these medicines but there was an increase in his blood sugar levels. Is it due to the side effect of these medicines?

A:Ranozex is the brand name; the name of the medicine is ranolazine. No reports of increase in blood sugar levels have been received from patients taking ranolazine. Metapure is merely a protein supplement and not an approved drug. Fenofibrate is not known to cause high blood glucose levels. Atorvastatin can cause both low or high blood glucose levels but it is quite rare.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------